Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 15, 2011, 5:09 PM CDT for Willacy County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2011, 5:09 PM CDT (22:09 UTC)
- Expired
- May 15, 2011, 5:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Willacy County, TX
The radar
The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:33 PM CDT | HAIL 0.75 | 2 E San Perlita, TX | TRAINED SKYWARN SPOTTER REPORTS PENNY SIZE HAIL FELL FOR 3 TO 4 MINUTES APPROXIMATELY 2 MILES EAST OF SAN PERLITA AT THE INTERSECTION OF FM 3142 AND HIGHWAY 186. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS54 KBRO 152209
SVRBRO
TXC489-152245-
/O.NEW.KBRO.SV.W.0012.110515T2209Z-110515T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
509 PM CDT SUN MAY 15 2011
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 545 PM CDT
* AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...20 MILES NORTH OF RAYMONDVILLE...MOVING EAST SOUTHEAST AT
35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL WILLACY COUNTY BY 505 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND
HAIL THE SIZE OF QUARTERS OR LARGER. MOVE TO A PLACE OF SAFETY.
THIS IS A DANGEROUS STORM! MOVE INTO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD WITH
PILLOWS OR CUSHIONS.
QUARTER SIZE HAIL IS LIKELY. MOVE INDOORS IMMEDIATELY.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2646 9761 2646 9762 2658 9780 2656 9759
2655 9756
TIME...MOT...LOC 2207Z 284DEG 31KT 2631 9688
$$
651 follow-up statement
237
WWUS54 KBRO 152223
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 PM CDT SUN MAY 15 2011
TXC489-152245-
/O.CON.KBRO.SV.W.0012.000000T0000Z-110515T2245Z/
WILLACY-
523 PM CDT SUN MAY 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL WILLACY COUNTY...
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL WILLACY COUNTY.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
QUARTER SIZE HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2646 9761 2646 9762 2658 9780 2656 9759
2655 9756
TIME...MOT...LOC 2223Z 284DEG 31KT 2627 9673
$$
65What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:49 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 15, 1:49 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 149 PM CDT SUN MAY 15 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...MAIN FOCUS DURING THE SHORT TERM WILL BE ON THE IMMEDIATE EVENING AND OVRNGT HRS WITH REGARDS TO CLOUD COVER...POPS AND TEMPERATURES. ONGOING CONV PERSISTING ACROSS PORTIONS OF DEEP SOUTH TX THIS AFTN IS EXPECTED TO DIMINISH BY THIS EVENING AND BE PUSHING OFFSHORE BY TONIGHT. LEFTOVER CLOUD COVER IS ANTICIPATED TO PERSIST INTO TONIGHT... ESPECIALLY FOR SOUTHERN AREAS OF THE CWA. MORE BREAKS WILL BE POSSIBLE ACROSS OUR NORTHERN ZONES. DID NOT CARRY OVER ANY POPS INTO TONIGHT WITH ONLY SILENT 10S FOR THE MARINE AREAS AND IMMEDIATE COASTAL LOCALES. TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE 60S ACROSS THE CWA OVRNGT. THE TREND TONIGHT INTO MONDAY WILL BE FOR INCREASING SUBSIDENCE AS THE UPPER RIDGE AXIS BUILDS NORTH AND EAST ACROSS NORTHERN MEXICO AND WEST TX. SFC RIDGE BUILDING SWD ACROSS SE TX AND THE NW GULF WILL ALSO HELP TO CONTRIBUTE TO AN INCREASING DRY TREND. CLOUDS WILL BE AROUND TO START THE DAY MONDAY BUT INCREASING AMTS OF SUNSHINE ARE EXPECTED WITH TIME. TEMPERATURES WILL RISE BACK TWD NORMAL FOR MID MAY WITH 80S IN MOST AREAS TO LOW 90S WEST MONDAY AFTERNOON. .LONG TERM /TUESDAY THROUGH SUNDAY/...DEEP SOUTH TEXAS WEATHER WILL REMAIN UNDER CONTROL OF RIDGING ALOFT MOST OF THE LONG TERM...WITH THE REMAINDER OF THE COUNTRY DOMINATED BY TWO BROAD AND DEEP MID LEVEL TROUGHS. TUESDAY AND WEDNESDAY SOUTHEAST WINDS WILL BEGIN PUMPING GULF MOISTURE BACK INTO THE REGION...RAISING DEW POINTS AND RELATIVE HUMIDITY. TEMPERATURES WILL INCH BACK ABOVE NORMAL...BUT DAY TIME CLOUDINESS MAY LIMIT THE INCREASE. WARMER OVERNIGHT LOWS WILL BE THE MOST NOTICEABLE. THE RIDGE DOES WEAKEN OR SHIFT EAST THURSDAY AND FRIDAY AS THE WESTERN TROUGH MOVES INTO THE ROCKIES. THIS MIGHT OPEN THE DOOR FOR A SLIGHT CHANCE OF CONVECTION OVER PORTIONS OF THE CWA. MOST OF THE ACTIVITY WILL BE ASSOCIATE WITH A SURFACE TROUGH OR DRY LINE TO THE WEST. FOR THE REMAINDER OF THE LONG PERIOD THE SUBTROPICAL RIDGE BUILDS NORTH FROM MEXICO WITH DAYTIME TEMPERATURES TO CLIMB ABOVE NORMAL...ESPECIALLY OUT WEST. RAIN CHANCES ALSO TREND TO NIL AS SUBSIDENCE INCREASES. NOT CONFIDENT TO ADD STREAMER SHOWERS THIS FAR OUT BUT WITH SEA SURFACE TEMPERATURES NEARING 80 WE COULD SEE SOME ANYTIME. && .MARINE... TONIGHT THROUGH MONDAY NIGHT...THE 1 PM OBSERVATION FROM BUOY020 INDICATED WINDS WERE EAST AROUND 14 KTS AND SEAS WERE AROUND 4 FT WITH A PERIOD OF 6 SECONDS. LINGERING SHOWERS OR AN ISOLATED TSTM WILL BE POSSIBLE EARLY IN THE EVENING OFFSHORE...HOWEVER MOST OF THE CONVECTION IS EXPECTED TO BE DONE BY TONIGHT. ANTICIPATE IMPROVING MARINE CONDITIONS AFTER THIS AFTERNOONS CONVECTION WITH THE OVERALL TREND TOWARD FAVORABLE WEATHER DURING THIS FORECAST PERIOD. A WEAK ONSHORE FLOW WILL ALLOW THE LOCAL PRESSURE GRADIENT TO REMAIN RELAXED THANKS TO HIGH PRESSURE IN CONTROL ACROSS THE NW GULF OF MEXICO. LIGHT TO MODERATE EAST TO NORTHEAST WINDS WILL PREVAIL TONIGHT THROUGH MONDAY NIGHT. SEAS ARE EXPECTED TO REMAIN LOW TO MODERATE DURING THE SAME TIME PERIOD. TUESDAY THROUGH FRIDAY...SOUTHEAST WINDS TO INCREASE THE LATTER HALF OF THE LONG TERM PERIOD. PRESSURE GRADIENT TO TIGHTEN AS BROAD LOW PRESSURE MOVES INTO THE ROCKIES AND LOW PRESSURE OVER WEST TEXAS INTERACTS WITH HIGH PRESSURE SPREADING ACROSS THE GULF. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP WEDNESDAY AND THURSDAY AS STRONGER SOUTHEAST WINDS BUILD SEAS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 68 84 67 83 / 10 0 10 10 BROWNSVILLE 68 86 67 84 / 10 10 10 10 HARLINGEN 66 87 64 85 / 10 10 10 10 MCALLEN 67 89 66 89 / 10 10 10 10 RIO GRANDE CITY 68 89 67 92 / 10 10 10 10 SOUTH PADRE ISLAND 71 80 71 76 / 10 0 10 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 57/54/VEGA
Hazardous weather outlook, May 15, 1:53 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 153 PM CDT SUN MAY 15 2011 TXZ248>257-161100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 153 PM CDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF DEEP SOUTH TEXAS THROUGH THE REMAINDER OF THIS AFTERNOON. HEAVY DOWNPOURS ALONG WITH SOME BRIEF GUSTY WINDS...SMALL HAIL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ELEVATED RISK FOR RIP CURRENTS WILL BE POSSIBLE BY TUESDAY AND PERSIST THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-161100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 153 PM CDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS AFTERNOON ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS. LOCALLY HEAVY DOWNPOURS ALONG WITH GUSTY WINDS AND HIGHER SEAS WILL RESULT FROM THE STRONGEST ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ACROSS ALL OR PORTIONS OF THE LOWER TEXAS COASTAL WATERS BY TUESDAY AND PERSIST THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 15, 1:35 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
135 PM CDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HAIL 1 NW ZAPATA 26.91N 99.28W
05/15/2011 M1.00 INCH ZAPATA TX LAW ENFORCEMENT
THE ZAPATA COUNTY SHERIFF REPORTED MOSTLY DIME/NICKEL
SIZE HAIL WITH A FEW QUARTER SIZE STONES DURING A
THUNDERSTORM FROM ABOUT 1044 TO 1051 AM CDT.
&&
BMILLERSpecial weather statement, May 15, 2:35 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 235 PM CDT SUN MAY 15 2011 TXZ250-251-253>257-152100- BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 235 PM CDT SUN MAY 15 2011 ...SCATTERED THUNDERSTORMS ROLLING ACROSS DEEP SOUTH TEXAS... NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE IS TRACKING SCATTERED THUNDERSTORMS OVER DEEP SOUTH TEXAS RIGHT NOW. THE MOST INTENSE THUNDERSTORMS ARE LOCATED OVER NORTHERN HIDALGO COUNTY AND SOUTHERN BROOKS COUNTY...AND EASTERN WILLACY COUNTY. MOVEMENT OF THESE THUNDERSTORMS IS TO THE EAST-SOUTHEAST AT AROUND 30 MPH. FREQUENT LIGHTNING...BRIEF TORRENTIAL RAINFALL...GUSTY WINDS UP TO 35 MPH...AND HAIL UP TO THE SIZE OF DIMES WILL ACCOMPANY THESE THUNDERSTORMS THROUGH THE NEXT COUPLE OF HOURS. MOTORISTS SHOULD DRIVE WITH EXTRA CAUTION...AND WATCH FOR STANDING WATER OF THE ROAD. RESIDENTS ARE URGED TO SEEK SAFETY INDOORS UNTIL THE THUNDERSTORMS PASS OVERHEAD AND AWAY FROM THEIR AREA. TOMASELLI
Local storm report, May 15, 3:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
342 PM CDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL RAYMONDVILLE 26.48N 97.78W
05/15/2011 E0.50 INCH WILLACY TX EMERGENCY MNGR
WILLACY COUNTY EMERGENCY MANAGER REPORTS DIME SIZE HAIL
IN THE CITY OF RAYMONDVILLE.
&&
TOMASELLILocal storm report, May 15, 3:44 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
344 PM CDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL RAYMONDVILLE 26.48N 97.78W
05/15/2011 E0.50 INCH WILLACY TX PUBLIC
SKYWARN SPOTTER 051 REPORTS DIME SIZE HAIL IN THE CITY OF
RAYMONDVILLE.
&&
TOMASELLISpecial weather statement, May 15, 4:41 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 441 PM CDT SUN MAY 15 2011 TXZ251-254>257-152300- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 441 PM CDT SUN MAY 15 2011 ...SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP... NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE CONTINUES TO TRACK SCATTERED THUNDERSTORMS DEVELOPING OVER DEEP SOUTH TEXAS AT THIS TIME. THE MOST INTENSE THUNDERSTORMS ARE LOCATED OVER SOUTHERN KENEDY COUNTY AND EASTERN CAMERON COUNTY. MOVEMENT OF THESE HEAVY THUNDERSTORMS IS TO THE EAST-SOUTHEAST AT AROUND 35 MPH. FREQUENT LIGHTNING...BRIEF TORRENTIAL RAINFALL...GUSTY WINDS UP TO 35 MPH...AND HAIL UP TO THE SIZE OF DIMES WILL ACCOMPANY THESE THUNDERSTORMS THROUGH THE NEXT COUPLE OF HOURS WITHIN CAMERON... WILLACY...AND KENEDY COUNTY. MOTORISTS SHOULD DRIVE WITH EXTRA CAUTION...AND WATCH FOR STANDING WATER OF THE ROAD. RESIDENTS ARE URGED TO SEEK SAFETY INDOORS UNTIL THE THUNDERSTORMS PASS OVERHEAD AND AWAY FROM THEIR AREA. TOMASELLI
Special weather statement, May 15, 4:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 443 PM CDT SUN MAY 15 2011 TXZ251-254>257-152300- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 443 PM CDT SUN MAY 15 2011 ...SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP... NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE CONTINUES TO TRACK SCATTERED THUNDERSTORMS DEVELOPING OVER DEEP SOUTH TEXAS AT THIS TIME. THE MOST INTENSE THUNDERSTORMS ARE LOCATED OVER SOUTHERN KENEDY COUNTY AND EASTERN CAMERON COUNTY. MOVEMENT OF THESE HEAVY THUNDERSTORMS IS TO THE EAST-SOUTHEAST AT AROUND 35 MPH. FREQUENT LIGHTNING...BRIEF TORRENTIAL RAINFALL...GUSTY WINDS UP TO 35 MPH...AND HAIL UP TO THE SIZE OF DIMES WILL ACCOMPANY THESE THUNDERSTORMS THROUGH THE NEXT COUPLE OF HOURS WITHIN CAMERON... WILLACY...AND KENEDY COUNTY. MOTORISTS SHOULD DRIVE WITH EXTRA CAUTION...AND WATCH FOR STANDING WATER ON THE ROAD. RESIDENTS ARE URGED TO SEEK SAFETY INDOORS UNTIL THE THUNDERSTORMS PASS OVERHEAD AND AWAY FROM THEIR AREA. TOMASELLI
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 10:46 AM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 29 min |
| May 15, 3:22 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 53 min |
| May 15, 4:08 PM CDT | Special Marine Warning | BRO | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.